MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS¿ LIMB SALVAGE SALVAGE SYSTEM; TIBIAL POLY SPACER 8MM

ONKOS SURGICAL ELEOS¿ LIMB SALVAGE SALVAGE SYSTEM; TIBIAL POLY SPACER 8MM
Catalog Number 25001208E
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is currently ongoing.Once additional information is received, a supplemental will be submitted accordingly.
 
Event or Problem Description
It was reported that a patient implanted with an eleos hinge knee construct experienced dislocation of their tibial hinge and poly spacer.It was additionally reported that the eleos poly spacer had fractured.The patient will be revised with an onkos personalized case (custom tibial hinge), to correct the patient's soft tissue laxity.This event will be reported as a serious injury due to the patient requiring a revision procedure.
 
Additional Manufacturer Narrative
It was reported that a patient implanted with an eleos hinge knee construct experienced dislocation of their tibial hinge and poly spacer.It was additionally reported that the eleos poly spacer had fractured, and the patient had high bmi.The patient was revised with onkos personalized case on (b)(6) 2026.All inspection and manufacturing data of the devices were reviewed; the lot was found to be conforming to specifications, and no manufacturing abnormalities were observed.As detailed in section 2.4, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that may contribute to adverse effects.Based on the review of device history records, the investigation concluded that the root cause of the reported dislocation/fracture was not likely related to the design or manufacture of the devices.It is possible that patient conditions, such as high patient bmi, could have contributed to issue captured in this complaint.However, based on the available information, a conclusive root cause could not be determined.

Brand Name
ELEOS¿ LIMB SALVAGE SALVAGE SYSTEM
Common Device Name
TIBIAL POLY SPACER 8MM
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key24537028
Report Number3013450937-2026-00103
Device Sequence Number15696078
Product Code KRO
UDI-Device IdentifierB27825001208E0
UDI-PublicB27825001208E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001208E
Device Lot Number2024445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale